# SDR TWAA0013503

- Difficulty date: August 23, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,215 hours, 87,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FLOOR ATTACH ANGLE HAD CORROSION.  REPLACED J-CHANNEL PER SRM 51-30-2, PAGE 1.
